All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 3, 2015, Pages 515-526                                                                DOI:10.11948/2015041
Limit Cycle Bifurcations Of A Kind Of Lienard System With A Hypobolic Saddle And A Nilpotent Cusp
Junmin Yang,Feng Liang
Keywords:Limit cycle  Lienard system  nilpotent cusp  heteroclinic loop
      This paper gives a general theorem on the number of limit cycles of a near Hamiltonian system with a heteroclinic loop passing through a hyperbolic saddle and a nilpotent cusp. Then we study a kind of Lienard systems of type (n,4) for 3<=n<=27 and obtain the lower bound of the maximal number of limit cycles for this kind of system.
PDF      Download reader